# SDR 2001UALA00073

- Difficulty date: February 2, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 33,678 hours, 23,656 cycles
- Engine: Ge CFM56*
- Engine time: 28,508 hours, 18,065 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3350889510
- Part serial: SNE25107
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATION.  *S/D*  FOUND TWO FAN BLADES SHINGLED.  REPLACED THE TWO FAN BLADES.  A SUBSEQUENT TRIM RUN REVEALED NO VIBRATION.
